# SDR SWAA2024121057598

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2024-701431<[01] FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 SHEET: 20 REV: E. SEE INDIVIDUAL SIGN OFF BELOW.;[02] FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 SHEET: 20 REV: E. SEE INDIVIDUAL SIGN OFF BELOW.
